# SDR DALA2023042003120

- Difficulty date: April 20, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 SECONDARY NRC IN REFERENCE NRC 00436: CORROSION ON FLOOR CHANNEL FROM STA. 1661 TO 1681 AND BL 0. CORRECTIVE ACTION: SUMMARY OF NRC 00747:CHANNEL FROM STA. 1661 TO 1681 AND BL 0 WAS REPLACED PER DWG 146N5650 REV. - AND B757-200 SRM. (2727981)
